Format

Send to

Choose Destination
See comment in PubMed Commons below
Cleve Clin J Med. 2011 May;78(5):297-304. doi: 10.3949/ccjm.78a.10102.

Visceral angioedema due to angiotensin-converting enzyme inhibitor therapy.

Author information

  • 1Department of Medicine, St. Luke's-Roosevelt Hospital Center, Columbia University College of Physicians & Surgeons, 1000 10th Avenue, New York, NY 10019, USA. aleksandrmedic@hotmail.com

Abstract

Visceral angioedema is an uncommon but serious complication of therapy with angiotensin-converting enzyme (ACE) inhibitors. We report a case, review the literature, and discuss the incidence, features, and clinical recognition of this condition.

PMID:
21536824
DOI:
10.3949/ccjm.78a.10102
[PubMed - indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Cleveland Clinic
    Loading ...
    Support Center